Alert archive / Colorado / Flash Flood Warnings in 2019
Flash Flood Warning 28, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 22, 2019, 5:22 PM MDT for Custer County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2019, 5:22 PM MDT (23:22 UTC)
- Expired
- Jul 22, 2019, 8:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Custer County, CO
The radar
The Pueblo radar (KPUX), 117 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 294 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
247
WGUS55 KPUB 222322
FFWPUB
COC027-230215-
/O.NEW.KPUB.FF.W.0028.190722T2322Z-190723T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
522 PM MDT Mon Jul 22 2019
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
North central Custer County in southeastern Colorado...
* Until 815 PM MDT.
* At 520 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen in the past hour, with heavy rain continuing in
the warned area. Flash flooding is expected to begin shortly.
* Flash flooding will remain over mainly rural areas of north central
Custer County.
This includes the following streams and drainages...Alvarado Creek...
Texas Creek...Swift Creek...Grape Creek and Taylor Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3824 10547 3819 10541 3816 10545 3814 10549
3816 10553 3820 10555
$$
mw3 follow-up statements
408
WGUS75 KPUB 230024
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
624 PM MDT Mon Jul 22 2019
COC027-230215-
/O.CON.KPUB.FF.W.0028.000000T0000Z-190723T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
624 PM MDT Mon Jul 22 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
NORTH CENTRAL CUSTER COUNTY...
At 621 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain have away from the warned area. Radar estimates between 2 and 3
inches of rain has fallen across the warned area over the past hour.
Flash flooding is ongoing or expected to begin shortly.
Flash flooding will remain over mainly rural areas of north central
Custer County.
This includes the following streams and drainages...Alvarado Creek...
Texas Creek...Swift Creek...Grape Creek and Taylor Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3824 10547 3819 10541 3816 10545 3814 10549
3816 10553 3820 10555
$$
mw518
WGUS75 KPUB 230114
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
714 PM MDT Mon Jul 22 2019
COC027-230215-
/O.CON.KPUB.FF.W.0028.000000T0000Z-190723T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
714 PM MDT Mon Jul 22 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
NORTH CENTRAL CUSTER COUNTY...
At 713 PM MDT, Doppler radar did not indicate any storms across the
warned area, though radar estimates continue to indicate 2 to 3
inches of rain has fallen across the area over the past 2 hours.
At 642 PM MDT, Emergency Management indicates multiple road closures
due to flooding, including Highway 69 at Copper Gulch Road and
County Road 220.
Flash flooding will remain over mainly rural areas of north central
Custer County.
This includes the following streams and drainages...Alvarado Creek...
Texas Creek...Swift Creek...Grape Creek and Taylor Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3824 10547 3819 10541 3816 10545 3814 10549
3816 10553 3820 10555
$$
mw033
WGUS75 KPUB 230209
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
809 PM MDT Mon Jul 22 2019
COC027-230219-
/O.EXP.KPUB.FF.W.0028.000000T0000Z-190723T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
809 PM MDT Mon Jul 22 2019
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL CUSTER COUNTY WILL
EXPIRE AT 815 PM MDT...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3824 10547 3819 10541 3816 10545 3814 10549
3816 10553 3820 10555
$$
mwWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 2:58 PM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 22, 2:58 PM MDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 258 PM MDT Mon Jul 22 2019 .SHORT TERM...(This evening through Tuesday) Issued at 257 PM MDT Mon Jul 22 2019 Storms this afternoon have been mainly focused over the mtns along the Continental Divide, with a few also over the Sangre de Cristo Mtns. The HRRR and NAM continue to show the focus for thunderstorms mainly staying over the mountains and high valleys this evening. However, they do have a few storms making their way out over the I- 25 corridor. The HRRR and NAM Nest shows the potential for heavy rain over the Hayden Pass and Spring burn scars this evening, so will have to monitor this possibility. By midnight, most or all of the convection is expected to end. There could be a few strong storms as well this evening, with hail and strong wind gusts. On Tue, the upper ridge center will be over eastern UT and far western CO. There will still be plenty of moisture over the area, and similar to today, the mtns and high valleys should see the most showers and thunderstorm activity. With the I-25 corridor and eastern plains probably not seeing any activity through at least midafternoon. By late afternoon a couple storms may try to move off the mtns and into the I-25 corridor, especially over El Paso County. Temps acrs the southeast plains on Tue are expected to be a little warmer, with highs in the 80s, with maybe some lower 90s, while the high valleys should mostly be in the lower 80s. .LONG TERM...(Tuesday night through Monday) Issued at 257 PM MDT Mon Jul 22 2019 .Tuesday night into Wednesday...Upper high over the Four Corners region begins to move southward. Flow aloft becomes more westerly on Wednesday with a shortwave moving across the northern Rockies. Precipitable waters decrease over the plains as surface high moves to the east and a weak lee trough develops. Still enough moisture for diurnal thunderstorms to develop over the mountains. Flow aloft remains northerly and thunderstorms will be less likely to move off of the mountains. Like the NBM grids with the higher PoPs and modest QPF as expect thunderstorms to be fairly widespread but with light QPF. Temperatures continue to increase over the plains to be near average. .Thursday...As the trough moves to the east into the northern High Plains, a weak cold front can may into the eastern plains. Weak upslope behind the front will increase low level moisture. Higher QPF along the eastern mountains in the NBM hints add the more abundant low level moisture along with an increase in moisture aloft. Temperatures remain near seasonal values. .Friday through Monday...Upper high drifts southward to be centered over Arizona. Flow aloft becomes more westerly with drier air aloft gradually moving into the region. Still enough moisture for diurnal convection to develop over the mountains. With westerly flow aloft, convection has a better chance of moving off of the mountains. Will have to watch for another weak cold front passage over the plains as the upper trough moves into the northern High Plains over the weekend. Upslope behind a cold front could bring increased moisture to the plains. -PGW-- && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 257 PM MDT Mon Jul 22 2019 KCOS could see some showers/tstms in the vicinity early this evening, otherwise VFR conditions are expected thru the next 24 hrs. KPUB could see some showers/tstms move close to the vicinity between about 02Z and 05Z, but chances look fairly low at this time. Otherwise, KPUB should see VFR conditions the next 24 hrs. KALS cloud see some showers/tstms in the vicininty through about 04Z this evening, and then again late Tue afternoon, otherwise VFR conditions are expected. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...PGW AVIATION...28
Hazardous weather outlook, Jul 22, 11:01 AM MDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1101 AM MDT Mon Jul 22 2019 COZ058>089-093>099-231715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1101 AM MDT Mon Jul 22 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms will develop across the mountains today, with a few storms moving off into the I-25 corridor late this afternoon and evening. The main threats with thunderstorms will be locally heavy rainfall, and lightning. One or two strong to severe storms will be possible along and west of I-25, where hail up to the size of half dollars, and wind gusts up to 60 mph will be possible with the more rapidly developing and intense storms. Flash flooding will be possible across the new burn scars today, particularly Hayden Pass, Junkins and Spring, if a stronger storm impacts these areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered to numerous thunderstorms will be possible each day over the mountains, with thunderstorm activity increasing for the southeast plains by mid to late week, as another front moves through the region. The main threat with thunderstorms each day will be locally heavy rainfall and lightning, with localized flash flooding possible on burn scars if they are directly impacted by a stronger storm. Some brief small hail and gusty winds up to 50 mph, will be possible with the stronger storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the southeast mountains and Interstate 25 corridor this afternoon and evening. 28/28
In the hours before
Special weather statement, Jul 22, 2:32 PM MDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
232 PM MDT Mon Jul 22 2019
COZ076-077-222115-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
232 PM MDT Mon Jul 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE AND
NORTHWESTERN FREMONT COUNTIES UNTIL 315 PM MDT...
At 231 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Nathrop, or 30 miles north of Hayden Pass Burn Scar,
moving southeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waugh Mountain.
LAT...LON 3869 10568 3856 10554 3844 10580 3856 10589
3859 10589 3861 10588 3862 10589 3863 10592
3865 10591 3867 10593 3868 10592 3869 10595
TIME...MOT...LOC 2031Z 330DEG 16KT 3873 10589
HeavenerSpecial weather statement, Jul 22, 3:11 PM MDT, 2 hours 11 minutes before
Special Weather Statement National Weather Service Pueblo CO 311 PM MDT Mon Jul 22 2019 COZ081-222200- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 311 PM MDT Mon Jul 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL 400 PM MDT... At 310 PM MDT, Doppler radar was tracking a strong thunderstorm near Westcreek, or 23 miles northwest of Colorado Springs, moving south at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Woodland Park, Florissant and Divide. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3913 10524 3910 10505 3891 10504 3894 10532 TIME...MOT...LOC 2110Z 008DEG 8KT 3907 10515 Heavener
Special weather statement, Jul 22, 3:43 PM MDT, 1 hour 39 minutes before
Special Weather Statement National Weather Service Pueblo CO 343 PM MDT Mon Jul 22 2019 COZ078>080-222230- Wet Mountains between 6300 and 10000Ft CO- Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO- 343 PM MDT Mon Jul 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL 430 PM MDT... At 342 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles west of Junkins Burn Scar, moving southeast at 5 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Silver Cliff and Rosita. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3813 10543 3818 10530 3803 10517 3795 10535 TIME...MOT...LOC 2142Z 335DEG 5KT 3810 10533 Heavener
Special weather statement, Jul 22, 4:07 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
407 PM MDT Mon Jul 22 2019
COZ078-079-222300-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
407 PM MDT Mon Jul 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FREMONT AND NORTH
CENTRAL CUSTER COUNTIES UNTIL 500 PM MDT...
At 407 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Junkins Burn Scar, moving southeast at 5 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Silver Cliff and Westcliffe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3811 10543 3820 10557 3826 10542 3826 10534
3818 10522
TIME...MOT...LOC 2207Z 314DEG 6KT 3817 10539
HeavenerLocal storm report, Jul 22, 4:33 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
433 PM MDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM FUNNEL CLOUD 4 N WESTCLIFFE 38.19N 105.47W
07/22/2019 CUSTER CO TRAINED SPOTTER
TWO SPOTTERS REPORTED FUNNEL NEAR LAKE
DEWEESE.
&&Special weather statement, Jul 22, 5:02 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Pueblo CO 502 PM MDT Mon Jul 22 2019 COZ072-078-222345- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- 502 PM MDT Mon Jul 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CUSTER COUNTY UNTIL 545 PM MDT... At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles south of Texas Creek, or 16 miles southeast of Hayden Pass Burn Scar, moving west at 5 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Westcliffe. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3826 10546 3816 10541 3811 10558 3822 10563 TIME...MOT...LOC 2302Z 071DEG 6KT 3818 10551 Heavener
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:02 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jul 21, 6:05 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 25 min |
| Jul 21, 6:28 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
| Jul 21, 7:03 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Jul 21, 7:08 PM MDT | Special Weather Statement | PUB | El Paso | 52 min |
| Jul 21, 8:01 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 119 min |
| Jul 21, 8:04 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Jul 21, 8:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 21, 8:16 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 21, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Jul 21, 8:33 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 42 min |
| Jul 21, 8:48 PM MDT | Flash Flood Warning | PUB | Custer, Huerfano, Pueblo | 5 hr |
| Jul 21, 8:54 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 36 min |
| Jul 21, 8:58 PM MDT | Flash Flood Warning | PUB | Fremont | 3 hr |
| Jul 21, 9:08 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 52 min |
| Jul 21, 9:10 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 50 min |
| Jul 21, 9:12 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 5 hr |
| Jul 21, 9:26 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Huerfano, Pueblo | 34 min |
| Jul 21, 9:38 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Huerfano, Otero, Pueblo | 3 hr |
| Jul 21, 9:38 PM MDT | River Flood Warning | PUB | El Paso | 8 hr |
| Jul 21, 9:38 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 21, 9:46 PM MDT | Areal Flood Advisory | PUB | Las Animas | 119 min |
| Jul 21, 11:01 PM MDT | Special Weather Statement | PUB | Chaffee | 29 min |
| Jul 22, 2:32 PM MDT | Special Weather Statement | PUB | Fremont | 43 min |
| Jul 22, 3:11 PM MDT | Special Weather Statement | PUB | Teller | 49 min |
| Jul 22, 3:43 PM MDT | Special Weather Statement | PUB | Custer | 47 min |
| Jul 22, 3:52 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 96 min |
| Jul 22, 4:07 PM MDT | Special Weather Statement | PUB | Custer | 53 min |
| Jul 22, 4:29 PM MDT | Tornado Warning | PUB | Custer | 31 min |
| Jul 22, 4:59 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont | 2 hr |
| Jul 22, 5:02 PM MDT | Special Weather Statement | PUB | Custer | 43 min |
| Jul 22, 5:26 PM MDT | Special Weather Statement | PUB | Custer | 49 min |
| Jul 22, 5:41 PM MDT | Areal Flood Advisory | PUB | Custer, Pueblo | 3 hr |
| Jul 22, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Pueblo | 34 min |
| Jul 22, 5:54 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jul 22, 5:56 PM MDT | Tornado Warning | PUB | Custer, Pueblo | 21 min |
Nearby
Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.